Archives


Rate this Article: (0) Votes

Research Article

Year : 2017 | Volume: 3 | Issue: 2 | Pages: 9-17

An Algorithm to find Definite Integrals using Simpson Rule

K Selvakumar1*, 2

DOI: 10.18831/djmaths.org/2017021002

Corresponding author

K Selvakumar*

Department of Mathematics, University College of Engineering, Anna University, Konam, Nagercoil-629004, Tamilnadu, India.

  • 1. Department of Mathematics, University College of Engineering, Anna University, Konam, Nagercoil-629004, Tamilnadu, India.

Received on: 2017/02/17

Revised on: 2017/05/07

Accepted on: 2017/05/17

Published on: 2017/05/26

Abstract

An algorithmic approach to find definite single and double integrals using Simpson’s 13ô€€€ rule is presented in this paper. This work will ensure the practical need of easy way of calculations with less computation time (run time) and storage space to engineers and scientists. It is observed that there is an opening to design a Simpson method which is different from the traditional Simpson method available in the literature for the numerical solution of ordinary differential equations. Numerical experiments were performed to show the validity of the algorithm.

Keywords

Simpson rule, Single and double integrals, Newton’s interpolation, Less computation time, Storage space.